# SDR UIEA2017092001725

- Difficulty date: September 17, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,088 hours, 10,867 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088B
- Part serial: AAAROY0835
- Condition: Inoperative
- Location: Left Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE IDG DISCONNECT LIGHT FAILED TO ILLUMINATE WHEN ENGINE IS NOT RUNNING.  IDG REPLACED.
